Hives, Rash & Fever Side Effects Of Veramyst

9 Replies Updated



Conversation Starter

ross ballenger Says:


Our 7 YO daughter has had unexplained hives and rash for over 9 months, treating with hydroxyzine, Zantac, Singulair, and Xyzal. It had mostly cleared up and then she caught a cold so we gave her the recommended dosage of Veramyst. Within 24 hours her hives and rash were back, with fever, swollen feet and hands, and one bloody nose. The last dose was over 3 weeks ago and symptoms are diminishing, but still present (100.1 fever this morning). Has anyone else experienced reactions like this?



Showing Replies 1 - 9 of 9 RSS Feed


Page of 1     Sorted By:
1
gbug Says:

my almost 6yo daughter was placed on antibiotics and veramyst for a sinus infection. She had about 3-4 doses of veramyst during a week's time. I had missed a couple of days of it and gave it to her before bedtime. She awoke a few hours later with intense itching and a rash all over her body. This is the 7th day and she still has the rash. She has not had any more doses of the veramyst. After doing some research I am convinced it is a reaction to this drug. I would like to know how long it takes for the drug to leave the system.

REPLYSHAREREPORT
Was this helpful?     0     0  
2
Verwon Says:

It is also possible the reaction is from the antibiotics, a skin rash is a very common side effect.

You should consult her doctor, the Veramyst would not still be in her system after 7 days, it only takes about 24 hours for that to be processed out of her body.

Have you talked to her physician?

REPLYSHAREREPORT
Was this helpful?     0     0  
3
Lee Ballenger Says:

I don't know how long the veramyst was in our daughter's system, but her last dose was early August, and she still has hives now in April.

REPLYSHAREREPORT
Was this helpful?     0     0  
4
Verwon Says:

Then the hives have to be caused by something else, I would guess she is allergic to something, please consult a doctor.

REPLYSHAREREPORT
Was this helpful?     0     0  
5
Lee Ballenger Says:

We have seen many doctors. We go to her pediatrician. We go to an allergist. We go to an alternative medicine- internal medicine doctor. We go to an accupuncture doctor. The two initial flare-ups were with Veramyst, the second time there was not an antibiotic involved.

REPLYSHAREREPORT
Was this helpful?     0     0  
6
Sinsaint Says:

Let's see..... Hives are often assumed to be an indication of an allergic reaction but unfortunately what you see as hives, could (and I stress the word could) be a rash. Fevers indicate the body is attempting to fight off an infection. Cat scratch fever (Bartonella) is one such bacteria that produces rashes similar to hives along with a fever. Before you say you don't have a cat.... the bacteria is also transmitted by fleas and ticks. Using steriods with this bacteria can actually help this bacteria grow which in turn makes the outward symptoms you see worse. A minor rash grows, a low grade fever spikes, etc.

Do a Google Image search of bartonella rash. Also do a general Google search of Bartonella, Lyme disease, tick born infections. I'm certainly not saying any tick born infection is responsible but the fact that the symptoms get worse after steroid use makes me think it's a possibility.

REPLYSHAREREPORT
Was this helpful?     0     0  
7
Sinsaint Says:

I forgot to add that antibiotic usage with a tick born infection produces herxheimer reactions. What most people assume is an allergic reaction to an antibiotic is actually the body's reaction to the bacteria dying off.

REPLYSHAREREPORT
Was this helpful?     0     0  
8
Dixxielee Says:

I would take the Veramyst and then while working I'd just start itching and the rash was in different palces on my arms, I've stopped the Veramyst and hope that will take care of my mutilple symptoms. Hope you children will ghet past the misery.

REPLYSHAREREPORT
Was this helpful?     0     0  
9
kathleen Says:

I stopped using veramyst about two weeks ago, after three months of what appeared to be massive hives all over my body. After five doctors and allergists visits, blood work done, test after test after test, they cant find anything wrong with me or what i could possibly be getting into! So far I've been hive free for two days! I'm also starting a vegan diet... at least for the next two months!

REPLYSHAREREPORT
Was this helpful?     0     0  


Viewing page 1 of 1     Reply


More Discussions:

eptoin side effects - High Fever, Skin Rashes
Hello I have a friend who met an acident and had to undergo Brain Surgery. After this he was stable and was discharged f...
Veramyst side effects
I started using veramyst about 1 1/2 weeks ago. Have been getting pressure headaches from froehead clear around to back ... 1 reply
side effects of idrofos 150+does it lead to fever too ?
My wife has been advised a dosage of one every mont to be taken on the same day each month and at at the same time. she ... 5 replies
side effects of althea pill skin rash
Hi po. I tried to use althea pill at first my head ached and i know it's just a simple side effect of the pill but t... 2 replies
cure of betamox side effects like vaginal rash
I had a flu and the doctor gave me betamox. my discharge was a bit brown and wee was yellow to brown. now wee is clearin... 1 reply
doxycycl hycl cap 100mg side effects fever?
I started taking this because of cellulitis. I have completed a full day of medication. I have a low grade fever and sli... 1 reply
Prolia side effects skin rash
I developed a red burning itchy lumpy rash after one injection of Prolia. Mainly on face neck chest arms scalp. Anyone e... 32 replies
Akt 4 side effects - itches & rashes
My mother is suffering from tubercolosis in waist. She has been advised to take AKT 4 and R Cine 150. Ever since she sta... 17 replies
What Is Interpharm Side Effects Rashes Common
i have broken out in a rash after 10 days of taking the medication of interpharm.sndvei ## Interpharm is not the name of... 1 reply
Sulfameth Tmp Ds Tab Side Effects Skin Rash
I woke up this morning with a skin rash on my arms, stomach, and thighs. So far I have taken 5 sulfamethoxazole tmp ds t... 3 replies


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 21 September 2010.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA